Asymptotic representations of solutions of essentially nonlinear systems of ordinary differential equations with regularly and rapidly varying nonlinearities

  • V. M. Evtukhov
  • O. R. Shlepakov

Abstract

We obtain asymptotic representations for one class of solutions of systems of ordinary differential equations more general than systems of the Emden – Fowler type.
Published
25.09.2012
How to Cite
EvtukhovV. M., and ShlepakovO. R. “Asymptotic Representations of Solutions of Essentially Nonlinear Systems of Ordinary Differential Equations With Regularly and Rapidly Varying Nonlinearities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 9, Sept. 2012, pp. 1165-8, http://umj.imath.kiev.ua/index.php/umj/article/view/2650.
Section
Research articles